# SDR TWAA9908201

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT WING T/E FLAP AFT OF MOVAEBLE VANE HAD 2 SCRATCHES .020 TO .050 IN DEEP.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 57-01, FIG 5, AND ENGR CONCURRENCE A3250A.  CHECK-C 8-7-98 MCI.
